# SDR REXA201100144

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 21,433 hours, 18,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL PLATE ANGLE INCURRED LEVEL 2 CORROSION FROM FS 319 TO FS 333.  REMOVED AND REPLACED PASSENGER DOOR SILL PLATE ANGLE.
